Skip to Main content Skip to Navigation
Journal articles

On Hamiltonian Paths and Cycles in Sufficiently Large Distance Graphs

Abstract : For a positive integer n∈ℕ and a set D⊆ ℕ, the distance graph GnD has vertex set { 0,1,\textellipsis,n-1} and two vertices i and j of GnD are adjacent exactly if |j-i|∈D. The condition gcd(D)=1 is necessary for a distance graph GnD being connected. Let D={d1,d2}⊆ℕ be such that d1>d2 and gcd(d1,d2)=1. We prove the following results. If n is sufficiently large in terms of D, then GnD has a Hamiltonian path with endvertices 0 and n-1. If d1d2 is odd, n is even and sufficiently large in terms of D, then GnD has a Hamiltonian cycle. If d1d2 is even and n is sufficiently large in terms of D, then GnD has a Hamiltonian cycle.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download

https://hal.inria.fr/hal-01179214
Contributor : Hélène Lowinger <>
Submitted on : Wednesday, July 22, 2015 - 9:15:02 AM
Last modification on : Monday, March 4, 2019 - 1:44:09 PM
Long-term archiving on: : Friday, October 23, 2015 - 10:24:17 AM

File

dmtcs-16-1-2.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01179214, version 1

Collections

Citation

Christian Löwenstein, Dieter Rautenbach, Roman Soták. On Hamiltonian Paths and Cycles in Sufficiently Large Distance Graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 1 (in progress) (1), pp.7--30. ⟨hal-01179214⟩

Share

Metrics

Record views

195

Files downloads

1239